Uniqueness of global positive solution branches of nonlinear elliptic problems
| Author: | Marco Holzmann, Hansjörg KielhöferGND |
|---|---|
| Frontdoor URL | https://opus.bibliothek.uni-augsburg.de/opus4/20447 |
| ISSN: | 1432-1807OPAC |
| Parent Title (German): | Mathematische Annalen |
| Publisher: | Springer |
| Place of publication: | Berlin |
| Type: | Article |
| Language: | English |
| Year of first Publication: | 1994 |
| Publishing Institution: | Universität Augsburg |
| Release Date: | 2017/07/21 |
| Volume: | 300 |
| Issue: | 1 |
| First Page: | 221 |
| Last Page: | 241 |
| DOI: | https://doi.org/10.1007/BF01450485 |
| Institutes: | Mathematisch-Naturwissenschaftlich-Technische Fakultät |
| Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik | |
| Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Nichtlineare Analysis |


